# SDR 95ZZZX3570

- Difficulty date: June 28, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N60GL
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600187
- System (JASC): 7897 · Engine Exhaust System Wiring
- Part: Wire
- Condition: Chafed
- Location: Tr Stow Switch
- Part time: 964 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CHAFED WIRE ON LEFT THRUST REVERSER FOR STOW SWITCH.  THIS WAS CAUSING CIRCUIT BREAKER TO TRIP EACH TIME EMERGENCY STOW WAS SELECTED.
